# SDR AALA201812274001

- Difficulty date: December 23, 2018
- Submitted: December 27, 2018
- Operation: Air carrier
- Aircraft: N956AN
- Make and model: Boeing 737823
- Aircraft serial: 30090
- Aircraft time: 53,799 hours, 22,266 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Shaft
- Condition: Damaged
- Location: L2 Handle
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

L2 DOOR EXTERIOR HANDLE UNLOCKED AFTER TAKEOFF.  THE AIRCRAFT REMOVED FROM SERVICE.  REPLACED THE L2 EXTERIOR DOOR HANDLE SHAFT ASSEMBLY IAW AMM 52-13-11.
